# SDR YENA2025120401173

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N3255J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55335
- Aircraft time: 2,457 hours, 1,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C01579610008
- Part serial: 68332M8648
- Condition: Failed
- Location: Zone 800
- Part time: 2,457 hours, 1,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 932, IAH-BOS. THE RT OVERWING EXIT DOOR SLIDE AT 12DEF WAS ACCIDENTALLY DEPLOYED WHILE WORKING ON THE DOOR WINDOW SHADE  REMOVED & REPLACED RT OWEED REF AMP 25-63-02.
